Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1962, Volume 17, Issue 2(104), Pages 77–164 (Mi umn6482)  

This article is cited in 9 scientific papers (total in 9 papers)

Differential equations with a perturbed argument

A. M. Zverkin, G. A. Kamenskii, S. B. Norkin, L. È. Èl'sgol'ts


Full text: PDF file (10114 kB)

English version:
Russian Mathematical Surveys, 1962, 17:2, 61–146

Bibliographic databases:

MSC: 35B20, 35B35, 35A35, 35B10, 35E15, 35A15

Citation: A. M. Zverkin, G. A. Kamenskii, S. B. Norkin, L. È. Èl'sgol'ts, “Differential equations with a perturbed argument”, Uspekhi Mat. Nauk, 17:2(104) (1962), 77–164; Russian Math. Surveys, 17:2 (1962), 61–146

Citation in format AMSBIB
\Bibitem{ZveKamNor62}
\by A.~M.~Zverkin, G.~A.~Kamenskii, S.~B.~Norkin, L.~\`E.~\`El'sgol'ts
\paper Differential equations with a~perturbed argument
\jour Uspekhi Mat. Nauk
\yr 1962
\vol 17
\issue 2(104)
\pages 77--164
\mathnet{http://mi.mathnet.ru/umn6482}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=140789}
\zmath{https://zbmath.org/?q=an:0109.06002}
\transl
\jour Russian Math. Surveys
\yr 1962
\vol 17
\issue 2
\pages 61--146
\crossref{https://doi.org/10.1070/RM1962v017n02ABEH001128}


Linking options:
  • http://mi.mathnet.ru/eng/umn6482
  • http://mi.mathnet.ru/eng/umn/v17/i2/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dorothy L Bernstein, Geraldine A Coon, “On the zeros of a class of exponential polynomials”, Journal of Mathematical Analysis and Applications, 11 (1965), 205  crossref
    2. M. A. Krasnosel'skii, “The theory of periodic solutions of non-autonomous differential equations”, Russian Math. Surveys, 21:3 (1966), 53–74  mathnet  crossref  mathscinet  zmath
    3. A. D. Myshkis, L. È. Èl'sgol'ts, “Some results and problems in the theory of differential equations”, Russian Math. Surveys, 22:2 (1967), 19–57  mathnet  crossref  mathscinet  zmath
    4. J. P. Seddon, R. A. Johnson, “The Simulation of Variable Delay”, IEEE Trans Comput, c-17:1 (1968), 89  crossref
    5. Kenneth W Neves, Alan Feldstein, “Characterization of jump discontinuities for state dependent delay differential equations”, Journal of Mathematical Analysis and Applications, 56:3 (1976), 689  crossref
    6. Fritz Colonius, “The Maximum Principle for Relaxed Hereditary Differential Systems with Function Space end Condition”, SIAM J Control Optim, 20:5 (1982), 695  crossref  mathscinet  zmath  isi
    7. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
    8. D. A. Neverova, “Gladkost obobschennykh reshenii zadachi Neimana dlya silno ellipticheskogo differentsialno-raznostnogo uravneniya na granitse sosednikh podoblastei”, Trudy Krymskoi osennei matematicheskoi shkoly-simpoziuma, SMFN, 66, no. 2, Rossiiskii universitet druzhby narodov, M., 2020, 272–291  mathnet  crossref
    9. N. Yu. Lukoyanov, A. R. Plaksin, “O strategiyakh ekstremalnogo sdviga v sistemakh s zapazdyvaniem”, Tr. IMM UrO RAN, 27, no. 2, 2021, 150–161  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:2015
    Full text:1735
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021